# SDR HNAA2019091100267

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 45,906 hours, 42,278 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEN #3 SHOWING AMBER DASHES AND 0 AMPS DURING FLIGHT. FIX: R&R GEN 3 IAW AMM 24-31-01 LEAK AND OPS CHECK GOOD. NOTE: AIRCRAFT DIVERTED FROM YQB TO ALB TO BE FIXED.
